Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A numerical study of a conjecture of Kummer


Authors: J. von Neumann and H. H. Goldstine
Journal: Math. Comp. 7 (1953), 133-134
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1953-0055784-0
MathSciNet review: 0055784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. E. Kummer, ``De residuis cubicis disquisitiones nonnullae analyticae,'' Jn. f. d. reine u. angew. Math., v. 32, 1846, p. 341-365.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0055784-0
Article copyright: © Copyright 1953 American Mathematical Society